# SDR A6WA2013021804667

- Difficulty date: February 6, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 26,481 hours, 25,012 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP I/B AFT HINGE BOX MOUNT LUG DAMAGED.  BLENDED LEFT I/B FLAP I/B AFT HINGE BOX MOUNT LUG IAW REO 601R-57-21-1863.
